# SDR IPXA2017050816861

- Difficulty date: April 13, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CARGO DOOR FRAME PAN IS GOUGED AND DENTED.  REMOVED, FABRICATED, AND REPLACED THE DOOR PAN IAW DWG. ACA7301 AND SRM 51-35-01. (MINOR)
